# SDR CALA0101011

- Difficulty date: November 25, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N71314
- Make and model: Boeing 7373T0
- Aircraft serial: 23365
- Aircraft time: 50,086 hours, 25,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Sta 704
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD L-ANGLE SUPPORT FOR SILL WEB CORRODED AT THRESHOLD OF AFT PIT, STA 704, STRINGER 25R. A NEW ANGLE WAS INSTALLED IAW BOEING DRAWING 69-43233 AND SRM 51-40-02.
